Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 57, Issue 6  


The algebra of quantum bosons, theb Shubert filtration, and Lusztig bases
D. P. Zhelobenko
3
The infinite-demensional $p$-adic symplectic group
E. I. Zelenov
29
Asymptotic, as $t\to\infty$, of the solution of a nonlinear equation with weak dissipation and dispersion
P. I. Naumkin, I. A. Shishmarev
52
On quasiperiodic solutions of the matrix Riccati equation
V. S. Pronkin
64
Centralizers of elements in a group of tree automorphisms
A. V. Rozhkov
82
The degree of the top Segre class of the standard vector bundle on the Hilbert scheme $\operatorname{Hilb}^4S$ of an algebraic surface $S$
T. L. Troshina
106
Classification of compact invariant sets of dynamical systems
A. F. Filippov
130
An addendum to the paper “3-fold log flips”
V. V. Shokurov
141
Intermediate Lie algebras and their finite finite-dimensional representations
V. V. Shtepin
176
Geometry of the state space of modular Jordan algebras
Sh. A. Ayupov, N. D. Yadgorov
199
On an extremal problem on the minimum of a trigonometric polynomial
A. S. Belov
212
A special relaxation cycle of a system of differential-difference equations
Yu. S. Kolesov
227
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021